MAUDE Adverse Event Report: ZIMMER DENTAL TWIST HA 3.25MMX10MM; DENTAL IMPLANT

ZIMMER DENTAL TWIST HA 3.25MMX10MM; DENTAL IMPLANT
Model Number 2130
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).Age and date of birth: unknown / not provided.Patient sex: unknown / not provided.Patient weight: unknown / not provided.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the implant body at tooth site #7 cannot be removed from the fixture mount.The implant was removed, and another implant was placed.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h6: investigation type codes were added: 3331, 4109, 4110 and 4111.H6: investigation findings code was added: 180.H6: investigation conclusions codes were added: 4307.One (1) twist ha 3.25mmx10mm (2130) was returned for investigation.Visual evaluation of the as returned product identified signs of use.Based on the evaluation, device malfunction did occur.However, there is no existing nonconformance/capa/hhe/d/ie/product holds against the reported product that did or could cause or contribute to the reported event.Monthly post market trending review identified no actionable trends or corrective actions for the reported event or device.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the product was within specifications and likely conforming when it left zimvie.Dhr review was completed for the subject lot number (2020120704).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2020120704) for similar events and no other complaint was identified.Functional testing to recreate the reported event; verified the implant and mount could not disengage.A definitive root cause could not be identified.However, based on the investigation, ifu and risk file review, the most likely causes determined from the investigation are clinician error, implant not placed properly, excessive insertion torque.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
TWIST HA 3.25MMX10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16125300
Report Number0002023141-2023-00099
Device Sequence Number20428771
Product Code DZE
UDI-Device Identifier00889024013285
UDI-Public(01)00889024013285(17)251212(10)2020120704
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093164
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2025
Device Model Number2130
Device Catalogue Number2130
Device Lot Number2020120704
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2022
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date01/09/2023
Supplement Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown